# SDR ASAA11710660

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,871 hours, 17,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR IS BROKEN.  REF WDM SUPPLEMENT 33 51 21 PAGE 2.  REPLACED AND TESTED L1186 EXIT INDICATOR LIGHT ASSY PER MM 33 51 01 960 802 OPS NORMAL.
